# SDR UALA2012052702963

- Difficulty date: May 26, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 55,089 hours, 6,429 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE 'D' CEILING EMERGENCY LIGHTS IS INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY FOR ZONE 'D' CEILING, CHECKS NORMAL.
